# SDR YENA2021100700658

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 70 hours, 16 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT# 2823, JFK-LAX. ENG 2 FIRE LOOP A FAULT ECAM DISPLAY INTERMITTENTLY W/O CHIME OR MASTER CAUTION ; PERFORMED ENG #2 FIRE TEST PER AMM 26-12-00 NO FAULTS NOTED.
